Jump to content

Search the Community

Showing results for tags 'levomilnacipran'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I have been off of lexapro rapid withdrawal by my psychiatrist since March 29th and the faster heart rate is the most uncomfortable symptom for me, it is in the 100s resting. I took lexapro for a few weeks after being taken off fetzima that I took for a few months and effexor which I was on for a couple of years. When have people noticed their heart get back to normal? I have been checked out and everything seems fine with my heart. Its just fight or flight constantly, maybe? What are others experience with it? Help please.
  2. I am on Fetzima80 mg, Geodon 160 mg, Depacote 1000mg, Desaryl 600 mugs Klonapin4mg, Neurontin 1000 mg, Clonadine 25 mg, Percocet2 tabs/day and Tinzanadine 3 tabs/day plus meds forthyroid and Rheumatoid Arthritis. I feel like the meds are a major food group and I'm sick of taking so many meds I have been on this regiment for10 years. I need help on Howard whatto taper off first?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy